# SDR CA070306003

- Difficulty date: March 8, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 78,437 hours
- Engine: Pwa JT8D9A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405010
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DERPARTING, A SMOKE SMELL/HAZE WAS NOTICED IN THE CABIN AREA. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. THE CREW ADVISED MAINTENANCE THEY SUSPECTED THE LT PACK. THE SMOKE SMELL SOURCE WAS VERIFIED AS THE THE LT AIR CYCLE MACHINE. THE AIRCRAFT WAS RELEASED UNDER THE MEL. THE AIR CYCLE MACHINE WAS REPLACED THE FOLLOWING DAY. (TC NR 20070306003)
